# SDR FDEA201804011123

- Difficulty date: April 1, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N394FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46628
- Aircraft time: 95,880 hours, 36,890 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA7116
- Part serial: 0000
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO BAY BS 1741 FRAME HAS CORROSION BY LONGERON 52.   REPAIRED THE CORRODED FRAMED IAW SRM 53-30-00, VOL I, PAGE 31.
